Commutants of some classes of operators associated with shift operators

Authors

  • Yu. S. Linchuk Чернiв. нац. ун-т iм. Ю. Федьковича

Abstract

Commutants of some classes of operators associated with shift operators are described in the space of entire functions.

Published

25.06.2007

Issue

Section

Short communications

How to Cite

Linchuk, Yu. S. “Commutants of Some Classes of Operators Associated With Shift Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 6, June 2007, pp. 859–864, https://umj.imath.kiev.ua/index.php/umj/article/view/3351.